M. Acar, J. T. Mettetal, and A. Van-oudenaarden, Stochastic switching as a survival strategy in fluctuating environments, Nature Genetics, vol.63, issue.4, pp.471-475, 2008.
DOI : 10.1038/ng.110

S. V. Avery, Microbial cell individuality and the underlying sources of heterogeneity, Nature Reviews Microbiology, vol.439, issue.8, pp.577-587, 2006.
DOI : 10.1038/nrmicro1460

J. Casadesus and D. Low, Epigenetic Gene Regulation in the Bacterial World, Microbiology and Molecular Biology Reviews, vol.70, issue.3, pp.830-856, 2006.
DOI : 10.1128/MMBR.00016-06

D. Dubnau and R. Losick, Bistability in bacteria, Molecular Microbiology, vol.196, issue.3, pp.564-572, 2006.
DOI : 10.1111/j.1365-2958.2005.04659.x

M. J. Gander, C. Mazza, and H. Rummler, Stochastic gene expression in switching environments, Journal of Mathematical Biology, vol.167, issue.2, pp.259-294, 2007.
DOI : 10.1007/s00285-007-0083-9

E. Kussell, R. Kishony, N. Q. Balaban, and S. Leibler, Bacterial Persistence: A Model of Survival in Changing Environments, Genetics, vol.169, issue.4, pp.1807-1814, 2005.
DOI : 10.1534/genetics.104.035352

E. Kussell and S. Leibler, Phenotypic Diversity, Population Growth, and Information in Fluctuating Environments, Science, vol.309, issue.5743, pp.2075-2078, 2005.
DOI : 10.1126/science.1114383

M. Lachmann and E. Jablonka, The Inheritance of Phenotypes: an Adaptation to Fluctuating Environments, Journal of Theoretical Biology, vol.181, issue.1, pp.1-9, 1996.
DOI : 10.1006/jtbi.1996.0109

M. Thattai and A. Van-oudenaarden, Stochastic Gene Expression in Fluctuating Environments, Genetics, vol.167, issue.1, pp.523-530, 2004.
DOI : 10.1534/genetics.167.1.523

D. M. Wolf, V. V. Vazirani, and A. P. Arkin, Diversity in times of adversity: probabilistic strategies in microbial survival games, Journal of Theoretical Biology, vol.234, issue.2, pp.227-253, 2005.
DOI : 10.1016/j.jtbi.2004.11.020

N. Champagnat, R. Ferrì-ere, and S. Méléard, Unifying evolutionary dynamics: From individual stochastic processes to macroscopic models, Theoretical Population Biology, vol.69, issue.3, pp.297-321, 2006.
DOI : 10.1016/j.tpb.2005.10.004

URL : https://hal.archives-ouvertes.fr/inria-00164784

N. Champagnat, R. Ferrì-ere, B. Arous, and G. , The Canonical Equation of Adaptive Dynamics: A Mathematical View, Selection, vol.2, issue.1-2, pp.73-83, 2001.
DOI : 10.1556/Select.2.2001.1-2.6

URL : https://hal.archives-ouvertes.fr/inria-00164767

E. Bouin and V. Calvez, Travelling waves for the cane toads equation with bounded traits, Nonlinearity, vol.27, issue.9, 2014.
DOI : 10.1088/0951-7715/27/9/2233

URL : https://hal.archives-ouvertes.fr/hal-00863115

E. Bouin, V. Calvez, N. Meunier, S. Mirrahimi, B. Perthame et al., Invasion fronts with variable motility: Phenotype selection, spatial sorting and wave acceleration, Comptes Rendus Mathematique, vol.350, issue.15-16, pp.761-766, 2012.
DOI : 10.1016/j.crma.2012.09.010

URL : https://hal.archives-ouvertes.fr/hal-00716349

R. H. Chisholm, T. Lorenzi, A. Lorz, A. K. Larsen, L. Neves-de-almeida et al., Emergence of Drug Tolerance in Cancer Cell Populations: An Evolutionary Outcome of Selection, Nongenetic Instability, and Stress-Induced Adaptation, Cancer Research, vol.75, issue.6, pp.930-939, 2015.
DOI : 10.1158/0008-5472.CAN-14-2103

URL : https://hal.archives-ouvertes.fr/hal-01237893

M. Delitala, U. Dianzani, T. Lorenzi, and M. Melensi, A mathematical model for immune and autoimmune response mediated by -cells, Computers & Mathematics with Applications, vol.66, issue.6, pp.1010-1023, 2013.
DOI : 10.1016/j.camwa.2013.06.026

M. Delitala and T. Lorenzi, A mathematical model for the dynamics of cancer hepatocytes under therapeutic actions, Journal of Theoretical Biology, vol.297, pp.88-102, 2012.
DOI : 10.1016/j.jtbi.2011.11.022

O. Lavi, J. Greene, D. Levy, and M. Gottesman, Simplifying the complexity of resistance heterogeneity in metastasis, Trends in Molecular Medicine, vol.20, issue.3, pp.129-136, 2014.
DOI : 10.1016/j.molmed.2013.12.005

A. Lorz, T. Lorenzi, M. E. Hochberg, J. Clairambault, and B. Perthame, Populational adaptive evolution, chemotherapeutic resistance and multiple anti-cancer therapies, ESAIM: Mathematical Modelling and Numerical Analysis, vol.47, issue.2, pp.377-399, 2013.
DOI : 10.1051/m2an/2012031

URL : https://hal.archives-ouvertes.fr/hal-00714274

T. Stiehl, N. Baran, A. D. Ho, and A. Marciniak-czochra, Clonal selection and therapy resistance in acute leukaemias: mathematical modelling explains different proliferation patterns at diagnosis and relapse, Journal of The Royal Society Interface, vol.43, issue.4, p.1120140079, 2014.
DOI : 10.1177/003754978404300406

A. Brock, H. Chang, and S. Huang, Non-genetic heterogeneity ??? a mutation-independent driving force for the somatic evolution of tumours, Nature Reviews Genetics, vol.29, issue.5, pp.336-342, 2009.
DOI : 10.1038/nrg2556

S. V. Sharma, D. Y. Lee, B. Li, M. P. Quinlan, F. Takahashi et al., A Chromatin-Mediated Reversible Drug-Tolerant State in Cancer Cell Subpopulations, Cell, vol.141, issue.1, pp.69-80, 2010.
DOI : 10.1016/j.cell.2010.02.027

P. B. Gupta, C. M. Fillmore, G. Jiang, S. D. Shapira, K. Tao et al., Stochastic State Transitions Give Rise to Phenotypic Equilibrium in Populations of Cancer Cells, Cell, vol.146, issue.4, pp.633-644, 2011.
DOI : 10.1016/j.cell.2011.07.026

A. O. Pisco, A. Brock, J. Zhou, A. Moor, M. Mojtahedi et al., Non-Darwinian dynamics in therapy-induced cancer drug resistance, Nature Communications, vol.4, p.3467, 2013.
DOI : 10.1038/ncomms3467

C. Becker, J. Hagmann, J. Müller, D. Koenig, O. Stegle et al., Spontaneous epigenetic variation in the Arabidopsis thaliana methylome, Nature, vol.29, issue.7376, pp.245-249, 2011.
DOI : 10.1038/nature10555

A. Lorz, S. Mirrahimi, and B. Perthame, Dirac Mass Dynamics in Multidimensional Nonlocal Parabolic Equations, Communications in Partial Differential Equations, vol.69, issue.6, pp.1071-1098, 2011.
DOI : 10.1051/mmnp:2008029

S. Mirrahimi, B. Perthame, and P. E. Souganidis, Time fluctuations in a population model of adaptive dynamics, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.32, issue.1, pp.41-58, 2015.
DOI : 10.1016/j.anihpc.2013.10.001

URL : https://hal.archives-ouvertes.fr/hal-00829494

B. Perthame and G. Barles, Dirac concentrations in Lotka-Volterra parabolic PDEs, Indiana University Mathematics Journal, vol.57, issue.7, pp.3275-3301, 2008.
DOI : 10.1512/iumj.2008.57.3398

URL : https://hal.archives-ouvertes.fr/hal-00168404

`. A. Calsina, S. Cuadrado, L. Desvillettes, and G. Raoul, Asymptotics of steady states of a selection???mutation equation for small mutation rate, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.143, issue.06, pp.1123-1146, 2013.
DOI : 10.1017/S0308210510001629

L. Desvillettes, P. Jabin, S. Mischler, and G. Raoul, On selection dynamics for continuous structured populations, Communications in Mathematical Sciences, vol.6, issue.3, pp.729-747, 2008.
DOI : 10.4310/CMS.2008.v6.n3.a10

URL : https://hal.archives-ouvertes.fr/hal-00363138

G. Raoul, Long Time Evolution of Populations under Selection and??Vanishing Mutations, Acta Applicandae Mathematicae, vol.51, issue.4, pp.1-14, 2011.
DOI : 10.1007/s10440-011-9603-0

P. Ashcroft, P. M. Altrock, and T. Galla, 2014 Fixation in finite populations evolving in fluctuating environments, J. R. Soc. Interface, vol.11, 20140663.

W. Arthur and M. Farrow, The Pattern of Variation in Centipede Segment Number as an Example of Developmental Constraint in Evolution, Journal of Theoretical Biology, vol.200, issue.2, pp.183-191, 1999.
DOI : 10.1006/jtbi.1999.0986

M. J. Donoghue and M. Ree, Homoplasy and Developmental Constraint: A Model and an Example from Plants, American Zoologist, vol.40, issue.5, pp.759-769, 2000.
DOI : 10.1093/icb/40.5.759

K. Laland, T. Uller, M. Feldman, K. Sterelny, G. B. Müller et al., Does evolutionary theory need a rethink?, Nature, vol.514, issue.7521, pp.161-164, 2014.
DOI : 10.1038/514161a

A. Wallace, The emerging conceptual framework of evolutionary developmental biology, Nature, vol.415, pp.757-764, 2002.

R. H. Chisholm, T. Lorenzi, and B. D. Hughes, The adaptive value of epigenetic variation in colonising asexual populations, 2015.

M. R. Servedio, Y. Brandvain, S. Dhole, C. L. Fitzpatrick, E. E. Goldberg et al., Not Just a Theory???The Utility of Mathematical Models in Evolutionary Biology, PLoS Biology, vol.272, issue.12, p.1002017, 2014.
DOI : 10.1371/journal.pbio.1002017.g001

J. N. Klironomos, M. F. Allen, C. R. Matthias, J. Piotrowski, S. Makvandi-nejad et al., Abrupt rise in atmospheric CO2 overestimates community response in a model plant???soil system, Nature, vol.115, issue.7026, pp.621-624, 2005.
DOI : 10.1007/BF00328420

L. Y. Yampolsky and A. Stoltzfus, Bias in the introduction of variation as an orienting factor in evolution, Evolution and Development, vol.10, issue.2, pp.73-83, 2001.
DOI : 10.1038/337283a0

L. Chevin, R. Gallet, R. Gomulkiewicz, R. D. Holt, and S. Fellous, Phenotypic plasticity in evolutionary rescue experiments, Philosophical Transactions of the Royal Society B: Biological Sciences, vol.325, issue.5939, p.20120089, 2013.
DOI : 10.1126/science.1173668

T. E. Reed, R. S. Waples, D. E. Schindler, J. J. Hard, and M. T. Kinnison, Phenotypic plasticity and population viability: the importance of environmental predictability, Proceedings of the Royal Society B: Biological Sciences, vol.276, issue.1665, pp.3391-3400, 2010.
DOI : 10.1098/rspb.2009.0213